Toxic epidermal necrolysis induced by exposure to S,S-dimethyl cyanoimidodithiocarbonate: case report and nursing experience.
Аннотация
This study summarizes the personalized diagnosis, treatment, and nursing process of a patient with toxic epidermal necrolysis (TEN) caused by exposure to S,S-dimethyl cyanoimidodithiocarbonate (DCT). Key treatment regimens include systemic glucocorticoids, cyclosporine, intravenous immunoglobulin, and single-dose infliximab, combined with nursing care for impaired skin and mucosal integrity, multidisciplinary pain management, and supportive therapy. The patient had approximately 60% body surface area (BSA) involvement upon admission. After 20 days of intensive treatment and personalized nursing, the patient's skin lesions had nearly healed, and the condition improved sufficiently to allow discharge.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.